Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling dizzy, weak, vomiting. Taking medicine for BP and thyroid. Sonography showed kidney stone. What is the cause?

My mother is suffering from dizziness for last 3/4 days. First day she was having vomiting , was feeling weak & was not able to get up. She was hospitalized for one day given IV fluid. She is at home but still feels weak & doziness is still there.She is taking BP tablets for a year now. She is also having thyroid & takes tablets for that also. Last week she had a second sitting of Lithotripsy & after sonography it was told that the kidney stone of 5mm & smaller pieces are there. My mother is 61 year old. It is the effect of lithotripsy & kidney stone ?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Current episode of dizziness, vomiting and weakness is not related to earlier renal stone and lithotripsy.

Dizziness, weakness and vomiting are symptoms associated with metabolic disturbances, infection or cardiovascular disturbances. She needs to be evaluated by a competent physician to rule out aforementioned conditions. Review of her current medications also needs to be done.

I can assure you that lithotripsy done a week ago is not the cause of her current symptoms.

Hope this information suffices.

Wish you good health.

Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor